# SDR CA000505005

- Difficulty date: April 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600514001
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE LOWER POWER CABLE BLENDED TO 50 PERCENT AT THE ENGINE FIREWALL METAL PULLEY. NEW CABLE INSTALLED.
